# SDR ASA044408

- Difficulty date: December 31, 2004
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550820223
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - LT WING T/E LWR ANGLE CRACK ON UPPER T/E PANEL.  REMOVED, FABRICATED AND REPLACED ANGLE.  (K)
